On avastin for almost a year, every 6 weeks. After shot a week ago , pain with eye movement,eye vary watery, nose too with headache. Sight was very foggy & very sensitive to light. i did take acetaminophen & that helped to sleep.Next day sight was very bad with pain, eye was red....I called the office.The doctor said I had a large abrasion, and antibiotics drops 4 times day with a contact lens bandage...good news in 4 days it was healed! BUT, the experience with a tech was bad ...she blamed me for rubbing my eye(which I NEVER do!!) & take tylenol & eye artificial tears ( which I do). I told them that when the 'clamp' was pulled out of my eye after shot...I felt a cut in my eye which was surprising.. seeing I was all numbed! They completely ignored this, & acted like I 'caused' this abrasion!! I felt like crying & don't know how long I can do these shots :~(.....thanks for being here...I needed to vent!